Asymptotic behavior of metric spaces at infinity

1Bilet, VV, 1Dovgoshey, OA
1Institute of Applied Mathematics and Mechanics of the NAS of Ukraine, Slovyansk
Dopov. Nac. akad. nauk Ukr. 2017, 9:9-14
https://doi.org/10.15407/dopovidi2017.09.009
Section: Mathematics
Language: English
Abstract: 

A new sequential approach to investigations of the structure of metric spaces at infinity is proposed. Criteria for the finiteness and boundedness of metric spaces at infinity are found.

Keywords: asymptotic boundedness of a metric space, asymptotic finiteness of a metric space, convergence of metric spaces, strong porosity at a point
References: 
  1. Roe, J. (2003). Lectures on coarse geometry. University Lecture Series 31. Providence, RI: American Mathematical Society.
  2. Protasov, I. & Zarichnyi, M. (2007). General Asymptology. Math. Studies Monograph Series, Vol. 12. Lviv: VNTL Publishers.
  3. Lechiki, A. & Levi, S. (1987). Wijsmann convergence in the hyperspace of a metric space. Bull. Unione Mat. Ital. 1-B, pp. 439-452.
  4. Wijsman, R. A. (1964). Convergence of sequences of convex sets, cones and functions. Bull. Amer. Math. Soc. 70, pp. 186-188. https://doi.org/10.1090/S0002-9904-1964-11072-7
  5. Wijsman, R. A. (1966). Convergence of sequences of convex sets, cones and functions II. Trans. Amer. Math. Soc., 123, No 1, pp. 32-45. https://doi.org/10.1090/S0002-9947-1966-0196599-8
  6. Thomson, B. S. (1985). Real Functions. Lecture Notes in Mathematics, 1170. Berlin etc.: Springer. https://doi.org/10.1007/BFb0074380
  7. Abdullayev, F., Dovgoshey, O. & Küçükaslan, M. (2010). Compactness and boundedness of tangent spaces to metric spaces. Beitr. Algebra Geom., 51, No 2, pp. 547-576.
  8. Dovgoshey, O. & Martio, O. (2011). Tangent spaces to general metric spaces. Rev. Roumaine Math. Pures. Appl., 56, No 2, pp. 137-155.
  9. Bilet, V., Dovgoshey, O. & Küçükaslan, M. (2013). Uniform boundedness of pretangent spaces, local constancy of metric derivatives and strong right upper porosity at a point. J. Anal., 21, pp. 31-55.
  10. Bilet, V. & Dovgoshey, O. (2014). Boundedness of pretangent spaces to general metric spaces. Ann. Acad. Sci. Fenn., 39, No 4, pp. 73-82. https://doi.org/10.5186/aasfm.2014.3902
  11. Aubin, J.-P. & Frankowska, H. (1990). Set-Valued Analysis. Boston, Basel, Berlin: Birkhäuser.